International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 127 | Views: 165 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 7 Issue 10, October 2018

Numerical Method for Weakly Coupled Nonlinear Parabolic System

Neha K. Malviya | R. M. Dhaigude

Abstract: The aim of the paper is to study a system of finite difference equations corresponding to the weakly coupled nonlinear parabolic system with nonlinear boundary conditions in a bounded domain. Method of upper lower solutions and monotone iteration process are studied. We develop new iteration scheme. Discrete initial boundary value problems are studied by applying the method of upper lower solutions, existence comparison and uniqueness of solutions

Keywords: Diffusion convection system, Initial boundary value Problem, Upper lower solution, Iteration scheme, Existence and uniqueness results

Edition: Volume 7 Issue 10, October 2018,

Pages: 1270 - 1275

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait